# SDR RAIA00507014

- Difficulty date: July 14, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 20,117 hours, 20,125 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3651 - SYR - NOSE GEAR STBY IND INOP.  GEAR HORN SOUNDED, DECLARED EMERGENCY.  LANDED SAFELY WITHOUT INCIDENT.  FERRIED TO RIC FOR REPAIRS.  MAINTENANCE INSPECTED WIRE HARNESS AND WOW SWITCHES AND PERFORMED MULTIPLE GEAR OPERATIONAL CHECKS BUT WAS UNABLE TO DUPLICATE.  NO DEFECTS NOTED.
